# SDR DL73K021229

- Difficulty date: October 24, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- Aircraft time: 41,796 hours, 32,113 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED TRACK LIGHTING INOP AT FWD COAT CLOSET, REPAIRED WIRE.
